# SDR CALA2014071191442

- Difficulty date: July 9, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 66,880 hours, 25,044 cycles
- Engine: Iae V2527A5
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMGC NR 1 INOPERATIVE.  R & R NR 1 FMGC IAW MM 22-83-34-000-001-A & 22-83-34-400-001-G.  PERFORMED OPERATIONS TEST OF LAND CAT III CAPABILITIES IAW 22-97-00-710-001-A.  LAND TEST PASSED, ACFT REMAINS FULLY CAT CAPABLE.
